# SDR 2003UALA00682

- Difficulty date: August 5, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 31,818 hours, 6,319 cycles
- Engine: Pwa PW4077
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 113W72121
- Condition: Cracked
- Location: Aileron
- Part time: 31,818 hours, 6,319 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT & RT AILERON INBD AND OUTBOARD PCU FITTINGS CRACKED. LT AND RIGHT AILERONS WERE REPLACED.
